# SDR UALA2012040402084

- Difficulty date: April 4, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 37,681 hours, 15,349 cycles
- Engine: Iae V2522A5
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Condition: Out Of Tolerance
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER PEDALS OUT OF TOLERANCE.  REPLACED F/O'S RUDDER PEDAL SHROUD & REPLACED THE CAPTAIN'S RUDDER PEDAL SHROUD.
